# SDR DALA2016072905744

- Difficulty date: July 28, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE, FORWARD WET AREA, RIGHT SIDE CHANNEL CORRODED, BS 180, RBL 44.   FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED IAW SRM 53-00-01 AND DWG 9936534, REV BW.
